# SDR ABXA000098

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99579455
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR FORWARD HINGE LOWER FUSELAGE SUPPORT BRACKET ATTACH ANGLE EXFOLIATED.  REPLACED ANGLE IAW DC9 SRM 51-30-5.
